# SDR CA951122004

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 8DK1763001
- Condition: Cracked
- Location: Rear Eng Mount
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REAR ENGINE MOUNT STRUT #2 ENGINE INBOARD FOUND CRACKED JUST BELOW MID POINT CROSSBRACE BOLT HOLE. STRUT WAS MODIFIED AS PER MOD 8/1763 AND AD CF-92-14.
